# SDR AALA20090806TUL08

- Difficulty date: July 29, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412U309
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ALTIMETER DOUBLER.  REMOVED AND REPLACED DOUBLER UNDER SRM 51-30-05 AND 51-30-02.
